Baguio is a work in retrogress.
Also, that is quite a dusting of snow! OK, still checking in for official news, lol.
Hi im a few wks preg. Initally before this i was on truvada & efivarenz now im on truvada and alluvia. I have terrible nausea and always feel hungry or lightheaded are these the side effects you are supposed to feel.
Replied by email with the information, sorry we still cannot post on our website.
Wow, solved the room and the riddle of the guide in one night. Well done, Cluemaster Beelz.
I was diagnosed with HIV in 2007 and I!￣ve been living positively since then. I started taking tribuss last year August since my cd4 count had dropped to 250, I went for a re-test in November but the the test came back and my cd4 count was not increasing. ive never been on arv!￣s so im stressing now cause of this. my medical aid seems to think I havent been taking my medication nd im afraid they might cancel my treatment. what should I do plz advise
You got it right. Panay ang claim. Pero napaka sensitive naman pag may nasabi ang iba na medyo negative sa Pinoy maski joke lang or depiction sa movies. Angal agad-agad. Then nauuna naman sa pagalipusta sa kapwa pinoy.
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
Jules, I don!￣t know if you respond, but what!￣s the style nr of your RB? love them, xo from Europe
Well i know someone thats positive and never have spread the hiv out of two marriages!-how is that possible after almost 15 years?